RUS  ENG
Полная версия
ЖУРНАЛЫ // International Mathematics Research Notices. IMRN // Архив

Int. Math. Res. Not. IMRN, 2015, том 2015, выпуск 10, страницы 2784–2829 (Mi imrn1)

A polar complex for locally free sheaves

Sergey Gorchinskiya, Alexei Roslybc

a Steklov Mathematical Institute, Moscow, Russia
b Institute for Information Transmission Problems, Moscow, Russia
c Institute of Theoretical and Experimental Physics, Moscow, Russia

Поступила в редакцию: 27.04.2013
Исправленный вариант: 25.12.2013
Принята в печать: 06.01.2014

Язык публикации: английский

DOI: 10.1093/imrn/rnu010



Реферативные базы данных:
ArXiv: 1101.5114


© МИАН, 2025